# SDR REXA201101001

- Difficulty date: December 22, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 9,474 hours, 6,874 cycles
- Engine: Ge CF348C5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Lack Of Lube
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 1 ENG N1 VIB AT POWER SETTINGS ABOVE 75 PERCENT N1 AND 280 KNOTS.  PERFORMED FAN BLADE TANG LUBRICATION IAW CRJ900 AMM 72-21-02 AND CRJ900 AMM 12-20-72 VIB CHECK GOOD.  PERFORMED HIGH POWER RUN REF CRJ900 AMM 71-00-00.
